# SDR 2006UALA01393

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 57,440 hours, 9,399 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Seat 20fg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY AT SEAT 20FG IS INOP.  REPLACED POWER SUPPLY PER MM 33-51-07 AND OPS CHECK GOOD.
